Hey everyone im currently on a 500 mg Test-E and 50 mg a Day Anavar cycle, 4 th week in ive been experiencing some elbow soreness and a bit on the left knee is there anything i can take to help with this side effect? Help would be much appreciated
Probably a good chance your anavar is winstrol which is causing the Soarness.
A lot of var is faked and people use winstrol instead.
My best advice drop the “var” and see if it gets better in a couple weeks. Also don’t lift to heavy for the time being.
Yeah, anavar did the opposite for me. It actually helps with this sort of thing. So unless you’re going crazy with the weight increases on your lifts I would be suspicious of your anavar.
Should i try switching labs?
You working out extra hard/often? Not taking any rest days? Increasing the weight extremely fast on lifts?
Taking an AI?
I am working extra hard and not enough rest but ive taken time away from the gym to recover, i wouldnt say im increasing my weight extremly fast. And ive only taken 2 tabs of Aromasin at 12.5 mg since i started my cycle, i wont take AI unless i am experiencing symptoms. But ive noticed 20 min after ive taken a tab of Var i start to experience elbow soreness and on my left knee and just today in my fingers. More so in the elbows
Not sure about that but I can say from my own experience when I start a cycle if i to too crazy with volume/intensity and not enough recovery I start to get little aches and stuff. Nothing serious but almost overworked. Take a couple days off and it seems to go away pretty fast. Could just be a coincidence of course.
My buddy is also doing Anavar cycle same stuff/lab, and he mentioned he had joint soreness but he is not lifting weights only Cardio. He said apple cider vinegar has been helping with his joints, Im gunna switch lab and see if this is the cause.
Just a suggestion…you could buy test kit and check the Var you have to see if it’s real.
Update: Feeling same symptoms elbow fingers and knee joint soarness accompanied by tiredness and fatigue not sure whats going on
How’s diet, cutting intensely can cause joint dryness/stiffness
I’d assume you’re cutting as most people use certain types of AAS for “bulking/cutting”. Although this notion is slightly flawed due to the fact that all AAS (aside from those with affinity to 3-HSD) are anabolic and thus will contribute to muscle building. Some are more effective than others due to higher levels for anabolism, aromatisation, glycogen retention etc but all get the job done.
Ive had same thing with var b4… How high are you running your AI? You gotta realy stay hydrated on var. One of my fav cycles is var & prop… I usually run my var at 80mg ed… I get knee back pain…when I up my water & fishoil it fades away…but I only run my AI at .25 eod…if u run yur ai too high you can crush yur estrogen wich keeps joints loose…
Im not running any AI because im not experiencing any symptoms, but soarness in joints have subsided. I have increased my fish oil dose and have started takeing MSM as i had some lying around. Seems i was over worked and tired got more sleep and has helped out. Also started takeing 3 tabs 20 mg of a different lab of Var at 60 mg a day instead of 50 mg. I will keep you guys posted!!!
Im taking 50 mg winny now & avoiding joint pain by just staying hydrated & taking fish oil 2x a day… Yull be fine Var is the most mild roid out there. But dont forget some liver support since its an oral… Personally I think milk thistle is fine.
But at 500 an AI would be a smart idea. Other more educated guys can explain but too much E isnt good for yur gainz
Theoretically oral primo would be the mildest (though mild is debatable, it’d be harsher on the lipids than test), cuz var (which is my favorite steroid by far from what I’ve tried, and I only used 25mg/day, hell even 12.5mg/day was fucking awesome) still puts quite a bit strain on the liver, kidneys and lipid profile.
Anavar+creatine is an awesome combo, oxandrolone appears amplify the effect of creatine. Also look into caffiene + Anavar, caffiene appears to greatly increase the concentration of oxandrolone in the blood, potentially making lower doses more effective. That being said I fucking hate caffiene.
SHUT YOUR WHORE MOUTH! (that’s a sarcastic joke btw, since I know you have a hard time picking up on that sometimes.)
Us old guys need caffine just to get through the day sometimes.
Tis the world’s most widely used and accepted psychoactive drug. I dislike it due to its effects on hormonal clearance (CYP1A2), action on norephinephrine and general jittery…ness it gives me.
I take dexamphamine for ADHD, and I don’t like stimulants, I’ve been taking it on days when I study. But I think I’m going to have to start taking it ED (supposed to be taking it 2x/day), because whenever I take it after a break, it gives me a buzz, helps me study and helps a TON with symptoms of ADHD and associated behavior related to ADHD but I don’t want to walk around high all the time. Shit raises my HR by a good 10BPM (fits in line with literature), so I just double up on my Atenolol (which I’ve been told is fine to do), as a HR over say 75BPM just makes me anxious thus it’s peace of mind. Then when I get back from gym it’s 80-90bpm if im on the stims, thus making me anxious.
I haven’t been able to figure out what the verdict is of these medications and incidence of cardiovascular disease, but my guess is stims + AAS isn’t a good combo and will damage my longevity.
I love var but its pricey af… Var at 80mg a day plus test prop 100 eod over 8_12 weeks =the most cut rock hard physique you’ll ever have imo… If diet dialed in on that cycle dropping 1% weekly and throwing on some meat isnt hard.
I am not experiencing and joint pain after switching labs and catching up on some rest. I Dont think i should be takeing a AI if im not experiencing any symptoms of high estrogen!! Do others agree with this?
I agree…if you’re not experiencing sides then taking extra compounds just seems foolish. I don’t take aspirin if I don’t have a headache.